# SDR YYFA20130604001

- Difficulty date: June 4, 2013
- Submitted: June 5, 2013
- Operation: Air carrier
- Aircraft: N305FA
- Make and model: Doug DC-9-83
- Aircraft serial: 49398
- Aircraft time: 59,999 hours, 34,152 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Condition: Unknown
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT PACK UNABLE TO MAINTAIN CABIN.  DESCENDED TO 13,000 FROM 24,000: POWER SETTING : 1.3 EPR ALTITUDE 13,000 FT CABIN ALTITUDE: 9,100 FT.  PACK SUPPLY:  24 PSI SUPPLY TEMP FULL COLD AUTO AND MANUAL 65-74 CONTROLLER FULLY CLOSED: AUTO/MANUAL FLOW LIGHT ON BOTH CONTROLLERS 1 AND 2.
